Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Knee pain near the cap, pains on running or stepping up, during leg extensions. Cause?

My right knee hurts on the side and to right of the knee cap. Also hurts when I running up hill. Has the knee giving out feeling. Fairly sharp pain . Doesn t hurt when running on flat surface. I was doing leg extensions (not heavy) when I noticed and stopped. I also noticed about 6 months ago when stepping up on something my leg feels like it wants to give way.
Asked On : Sat, 19 May 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank you for asking HCM
I have gone through your query.Your problem can be disturbance in extensor mechanism of knee or a patellar sublaxation.A physical examination with an orthopedic surgeon is necessary to rule out the condition.X ray examination will be helpful.But if there is signs of meniscal or ligament injury MRI will be needed.Braces will be helpful in patellar sublaxation or extensor disturbances.Physiotherapy also will be helpful.Hope this may help you.
Let me know if you have any further query.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor